Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

124 Publications


2024 | Conference Paper | IST-REx-ID: 14888 | OA
Removing popular faces in curve arrangements
P. De Nooijer, S. Terziadis, A. Weinberger, Z. Masárová, T. Mchedlidze, M. Löffler, G. Rote, in:, 31st International Symposium on Graph Drawing and Network Visualization, Springer Nature, 2024, pp. 18–33.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2023 | Journal Article | IST-REx-ID: 12563 | OA
Topology and adjunction in promise constraint satisfaction
A. Krokhin, J. Opršal, M. Wrochna, S. Živný, SIAM Journal on Computing 52 (2023) 38–79.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2023 | Journal Article | IST-REx-ID: 9652 | OA
Highly irregular separated nets
M. Dymond, V. Kaluza, Israel Journal of Mathematics 253 (2023) 501–554.
[Submitted Version] View | Files available | DOI | WoS | arXiv
 

2023 | Journal Article | IST-REx-ID: 11999 | OA
Inserting one edge into a simple drawing is hard
A.M. Arroyo Guevara, F. Klute, I. Parada, B. Vogtenhuber, R. Seidel, T. Wiedera, Discrete and Computational Geometry 69 (2023) 745–770.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Journal Article | IST-REx-ID: 13969 | OA
Approximating the bundled crossing number
A.M. Arroyo Guevara, S. Felsner, Journal of Graph Algorithms and Applications 27 (2023) 433–457.
[Published Version] View | Files available | DOI | arXiv
 

2023 | Thesis | IST-REx-ID: 13331 | OA
Exterior algebra and combinatorics
S. Köse, Exterior Algebra and Combinatorics, Institute of Science and Technology Austria, 2023.
[Published Version] View | Files available | DOI
 

2023 | Journal Article | IST-REx-ID: 12680 | OA
Erdős-Ko-Rado and Hilton-Milner theorems for two-forms
G. Ivanov, S. Köse, Discrete Mathematics 346 (2023).
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2023 | Journal Article | IST-REx-ID: 14660 | OA
Quantitative Steinitz theorem: A polynomial bound
G. Ivanov, M. Naszódi, Bulletin of the London Mathematical Society (2023).
[Published Version] View | DOI | Download Published Version (ext.) | arXiv
 

2023 | Journal Article | IST-REx-ID: 13974 | OA
The crossing Tverberg theorem
R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, U. Wagner, Discrete and Computational Geometry (2023).
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 

2023 | Journal Article | IST-REx-ID: 14445 | OA
Coboundary expansion, equivariant overlap, and crossing numbers of simplicial complexes
U. Wagner, P. Wild, Israel Journal of Mathematics 256 (2023) 675–717.
[Published Version] View | Files available | DOI | WoS
 

2023 | Journal Article | IST-REx-ID: 12833 | OA
Token swapping on trees
A. Biniaz, K. Jain, A. Lubiw, Z. Masárová, T. Miltzow, D. Mondal, A.M. Naredla, J. Tkadlec, A. Turcotte, Discrete Mathematics and Theoretical Computer Science 24 (2023).
[Published Version] View | Files available | DOI | arXiv
 

2023 | Journal Article | IST-REx-ID: 14737 | OA
Functional John and Löwner conditions for pairs of log-concave functions
G. Ivanov, M. Naszódi, International Mathematics Research Notices 2023 (2023) 20613–20669.
[Published Version] View | Files available | DOI | arXiv
 

2023 | Journal Article | IST-REx-ID: 9651 | OA
Divergence of separated nets with respect to displacement equivalence
M. Dymond, V. Kaluza, Geometriae Dedicata (2023).
[Published Version] View | DOI | Download Published Version (ext.) | WoS | arXiv
 

2023 | Journal Article | IST-REx-ID: 13270 | OA
Iterated medial triangle subdivision in surfaces of constant curvature
F.R. Brunck, Discrete and Computational Geometry 70 (2023) 1059–1089.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2022 | Journal Article | IST-REx-ID: 11991 | OA
An invitation to the promise constraint satisfaction problem
A. Krokhin, J. Opršal, ACM SIGLOG News 9 (2022) 30–59.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 11938 | OA
On compatible matchings
O. Aichholzer, A.M. Arroyo Guevara, Z. Masárová, I. Parada, D. Perz, A. Pilz, J. Tkadlec, B. Vogtenhuber, Journal of Graph Algorithms and Applications 26 (2022) 225–240.
[Published Version] View | Files available | DOI | arXiv
 

2022 | Thesis | IST-REx-ID: 11777 | OA
High-dimensional expansion and crossing numbers of simplicial complexes
P. Wild, High-Dimensional Expansion and Crossing Numbers of Simplicial Complexes, Institute of Science and Technology, 2022.
[Published Version] View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 10335 | OA
Even maps, the Colin de Verdière number and representations of graphs
V. Kaluza, M. Tancer, Combinatorica 42 (2022) 1317–1345.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2022 | Journal Article | IST-REx-ID: 10776 | OA
Barycentric cuts through a convex body
Z. Patakova, M. Tancer, U. Wagner, Discrete and Computational Geometry 68 (2022) 1133–1154.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2022 | Journal Article | IST-REx-ID: 10887 | OA
Functional John ellipsoids
G. Ivanov, M. Naszódi, Journal of Functional Analysis 282 (2022).
[Published Version] View | Files available | DOI | WoS | arXiv
 

Filters and Search Terms

department=UlWa

Search

Filter Publications